Posted by Mike Rogers (184.108.40.206) on June 15, 2001 at 04:09:57:
Hello again, it's been 18months since my last visit, 18 month of PFDs, Bliss. I decided I should make a major effort to give up smoking and after discussing this with my GP we elected to try Zyban which works on suppressing the psycological craving for nicotine. All was well for two days then WHAM the CH monster stirred from its slumber and crashed back into my life with gusto and is doing its best to make up for lost time since going into hibernation 18 months ago. (its not been nice!). Anyway stopped taking Zyban immediately - still mangaing to keep the smoking down though! Have now been prescribed Lithium in Priadel form, only the second day today - but it does seem to work!!! almost had a good night's sleep last night.
To be fair to Zyban's makers there is a long list of possible side effects including "headaches" little did I realise what kind of headaches!
Has anyone else had the Zyban experience?
Keep at it folks, the great thing about this site is its there when you need it and you know its there when you dont.
Post a Followup